Header

UZH-Logo

Maintenance Infos

A nonparametric least-squares test for checking a polynomial relationship


Gijbels, Irène; Rousson, Valentin (2001). A nonparametric least-squares test for checking a polynomial relationship. Statistics and Probability Letters, 51:253-261.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:2001
Deposited On:21 May 2015 09:55
Last Modified:13 Jul 2024 01:38
Publisher:Elsevier
ISSN:0167-7152
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/S0167-7152(00)00152-8
Full text not available from this repository.